# SDR VNAA2014063000024

- Difficulty date: June 30, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 25,068 hours, 25,101 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WHEN GEAR UP WAS SELECTED THE LANDING GEAR DID NOT MOVE.  MAINTENANCE TROUBLESHOT, R & R, THE LANDING GEAR HANDLE USING AMM.  ACFT WAS RELEASED FOR SERVICE.
